# SDR ASAA2020040632586

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,799 hours, 11,475 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED START AT FL 380 TWO TIMES. FAULT LIGHT ILLUMINATED DUE TO OVERTEMP. SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED APU BITE TEST, CURRENT STATUS NO FAULTS. FOUND FAULT IN HISTORY FOR AN OVERTEMP SHUTDOWN MAINT MSG 49-3106. STARTED APU, OPS CK GOOD. CHECKED AND RELEASED PER MEL 49-99A. APU CSS CAPABILITY IS COMPROMISED. REF L.P. 12058907. CSS SUCCESSFUL. CLEARS MEL 49-99A.
